# SDR QXEA0201437

- Difficulty date: September 11, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 1,973 hours, 1,560 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- FORWARD CARGO CENTER CHIMNEY IS TORN AND BENT.  REPLACED CHIMNEY WITH SERVICEABLE ONE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
